# SDR HEEA954355

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39PH
- Make and model: Beech 200CBEECH
- Aircraft serial: BL3
- Engine: Pwa PT6A41
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Transducer
- Part number: 1013890233
- Condition: Inoperative
- Location: Fuel Press
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZERO OUTPUT WITH POWER AND PRESSURE APPLIED.
